Heavy Rain, Clinch
- When
- March 25, 5:00 PM EST to 7:00 PM EST
- Where
- Clinch County, Argyle
- Reported by
- TRAINED SPOTTER
- Coordinates
- 30.915, -82.706 (the zone’s center; the record gives no point)
Dirt roads were flooded with portions of the roads washed out. Water is 2-4 inches deep in some areas along Jesse Booth Road.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Dirt roads were flooded with portions of the roads washed out. Water is 2-4 inches deep in some areas along Jesse Booth Road.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 25, 3:08 PM EST, 1 hour 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 308 PM EST FRI MAR 25 2005 .SHORT TERM...SATELLITE IMAGERY AND RADAR TRENDS SHOW CONVECTION BEGINNING TO WANE THIS AFTERNOON AS THE MOIST (DEWPOINTS MID 60S) UNSTABLE AIR AND SHORTWAVE OVER THE NE GULF OF MEXICO CONTINUES TO PUSH SEWD. MAY GO AHEAD AND CANCEL MOST OF THE SEVERE THUNDERSTORM WATCH BEFORE 6 PM. WARM FRONT OVER GA EXPECTED TO STALL NEXT 12-18 HRS. FOR TONIGHT...WILL KEEP MOST OF THE PRECIP OVER THE SRN ZONES WHERE INSTABILITY WILL EXIST GOING INTO THE EVENING HOURS. AS CLOUDS DECREASE TONIGHT PATCHY DENSE FOG LIKELY TO DEVELOP UNDER LIGHT WINDS AND MOIST BOUNDARY LAYER. FOR SAT...WITH WARM FRONT BOUNDARY LOCATED OVER THE SRN GA AND INCREASING SLY FLOW IN WARM SECTOR SCT SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN. A THREAT AGAIN FOR SEVERE STORMS DUE TO FAVORABLE DEEP LAYER SHEAR AND INSTABILITY. ANOTHER SHORTWAVE FORECAST BY GFS (PREFERRED MODEL) TO MOVE ACROSS THE FL PANHANDLE AND SRN AL AND GA IN THE AFTN AND EVENING. APPEARS MOST CONVECTION THOUGH WILL DEVELOP IN THE AFTN DURING MAX HEATING. SAT NIGHT...WARM FRONT LIFTS NWD GRADUALLY WITH HIGHEST POPS PLANNED FOR THE NRN ZONES CLOSER TO BOUNDARY AND DEEP MOISTURE. GOOD DIVERGENCE ALOFT WITH 250 MB JET BEING ORIENTED MORE SW-NE OVER LA TO WRN NC. SFC LOW OVER THE MD MS VALLEY LIFTS NWD TO WRN TN SUN MORNING. SUN...WARM FRONT N OF THE AREA AND WILL SEE THE APPROACHING COLD FRONT INITIALLY OVER CENTRAL GULF COAST. SHOULD SEE THE BEST CHANCE OF SHOWERS AND STORMS WITH THE FRONT AS IT MOVES INTO SW GA AND THE BIG BEND BY LATE AFTERNOON. SUN NIGHT...FRONT MOVES ACROSS THE AREA WITH DRIER AIR MOVING INTO NRN ZONES TOWARD EARLY MORNING. MON...HAVE KEPT IN CHANCE POPS STILL FOR THE SE ZONES FOR MAINLY MORNING CONVECTION AS FRONT MOVES DOWN-STATE. HAVE USED A BLEND OF TEMPS FOR THIS PACKAGE WITH PREFERENCE FOR WARMER NIGHT-TIME LOWS IN THE WARM SECTOR NEXT COUPLE OF DAYS. .LONG TERM...TUE-FRI. COOLER TEMPS WITH HIGH PRES RIDGE DOMINATING THE SE STATES TUE AND INTO WED. WARMER TEMPS BY WED AND THU AS SLY FLOW DEVELOPS WHEN HIGH CENTER MOVES INTO ATLANTIC. NEXT COLD FRONTAL BOUNDARY MOVES SEWD TOWARD THE CWA ON FRI WITH SLIGHT POPS ANTICIPATED FOR SE GA ATTM. && .MARINE...RELATIVELY LIGHT SLY FLOW THROUGH EARLY SUN THEN INCREASES QUICKLY IN RESPONSE TO APPROACHING COLD FRONT SUN AFTN. EXERCISE CAUTION MAY BE NEEDED FOR THE OFFSHORE WATERS SUN AND ADVISORY CONDITIONS LOOK PROBABLE IN THE WAKE OF THE FRONT ON MON AND INTO PART OF TUE. && .PRELIMINARY POINT TEMPS/POPS... AMG 59 81 64 79 / 10 30 70 60 SSI 62 75 64 76 / 10 30 60 60 JAX 63 79 65 82 / 20 40 60 50 SGJ 65 76 67 81 / 20 50 50 40 GNV 64 80 66 83 / 20 50 50 40 OCF 65 81 66 83 / 30 50 40 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PUBLIC...SHASHY MARINE/FIRE WX....DEESE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 354 PM EST FRI MAR 25 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 354 PM EST FRI MAR 25 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...SEVERE THUNDERSTORM WATCH REMAINS IS IN EFFECT FOR MARION UNTIL 6 PM EST... A WARM FRONT OVER THE REGION IN COMBINATION WITH A SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO DEVELOP STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL FLORIDA. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND SMALL HAIL. THUNDERSTORM ACTIVITY WILL BE WEAKENING LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND... A SERIES OF STRONG DISTURBANCES WILL PUSH ACROSS THE FORECAST AREA THROUGH EASTER SUNDAY AND STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NO LONGER REQUESTED. . FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/ABE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1157 AM EST FRI MAR 25 2005 FLZ036-251730- ALACHUA FL- 1157 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ALACHUA COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1230 PM EST... AT 1157 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF ORANGE HEIGHTS...OR ABOUT 4 MILES WEST OF MELROSE...MOVING SOUTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ORANGE HEIGHTS THROUGH 1230 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1208 PM EST FRI MAR 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG MIDDLEBURG 30.05N 81.90W
03/25/2005 CLAY FL AMATEUR RADIO
ROOF DAMAGE TO HOUSE.
0645 AM HAIL SURRENCY 31.72N 82.20W
03/25/2005 0.88 INCH APPLING GA PUBLIC
1205 PM FUNNEL CLOUD PALATKA 29.65N 81.66W
03/25/2005 PUTNAM FL AMATEUR RADIO
&&
DEESESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 249 PM EST FRI MAR 25 2005 FLZ040-252030- MARION FL- 249 PM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG THUNDERSTORM WINDS AND SMALL HAIL VALID UNTIL 330 PM EST... AT 249 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 12 MILES WEST OF OCALA AIRPORT...OR ABOUT 2 MILES SOUTHEAST OF RAINBOW LAKES ESTATES... MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCALA AIRPORT...LOWELL...OCALA AND ANTHONY THROUGH 330 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 325 PM EST FRI MAR 25 2005 FLZ033-035>038-040-252300- ALACHUA-FLAGLER-GILCHRIST-MARION-PUTNAM-ST JOHNS- 325 PM EST FRI MAR 25 2005 ...SEVERE THUNDERSTORM WATCH FOR GILCHRIST...ALACHUA...PUTNAM... ST JOHNS AND FLAGLER COUNTIES IS CANCELED... ...SEVERE THUNDERSTORM WATCH CONTINUES FOR MARION COUNTY UNTIL 6 PM... THE STRONG TO SEVERE THUNDERSTORMS ARE WEAKENING OVER THE AREA. THUS THE WATCH HAS BEEN CANCELED FOR PORTIONS OF THE WATCH AREA. THERE STILL IS POTENTIAL HOWEVER FOR ISOLATED SEVERE THUNDERSTORMS OVER MARION COUNTY...WHERE THE SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 6 PM. STAY TUNED TO NOAA WEATHER RADIO OR MEDIA OUTLETS FOR FURTHER INFORMATION. ARS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 331 PM EST FRI MAR 25 2005 FLZ040-252115- MARION FL- 331 PM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 415 PM EST... AT 331 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COUPLE OF STRONG THUNDERSTORMS ACROSS CENTRAL MARION COUNTY. ONE STORM WAS ABOUT 13 MILES SOUTH OF OCALA...MOVING EAST AT 20 MPH. THE OTHER STORM WAS A COUPLE MILES NORTH OF LYNNE...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANTOS...BELLEVIEW...SUMMERFIELD...SILVER SPRINGS SHORES...LAKE WEIR...WEIRSDALE..AND JUNIPER SPRINGS THROUGH 415 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EST FRI MAR 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL LURAVILLE 30.12N 83.17W
03/25/2005 1.75 INCH SUWANNEE FL LAW ENFORCEMENT
0310 AM HAIL DOWLING PARK 30.24N 83.24W
03/25/2005 1.75 INCH SUWANNEE FL LAW ENFORCEMENT
0325 AM HAIL LIVE OAK 30.29N 82.99W
03/25/2005 1.75 INCH SUWANNEE FL PUBLIC
MULTIPLE REPORTS OF GOLF BALL HAIL RECEIVED.
0330 AM HAIL LIVE OAK 30.29N 82.99W
03/25/2005 2.75 INCH SUWANNEE FL PUBLIC
BASEBALL SIZE HAIL ALL OVER YARD.
0345 AM HAIL WHITE SPRINGS 30.34N 82.76W
03/25/2005 2.00 INCH HAMILTON FL PUBLIC
HAIL BETWEEN GOLF BALL AND BASEBALL SIZE REPORTED.
WINDOWS BROKEN AND DAMAGE TO CARS.
0345 AM HAIL 9 ENE LIVE OAK 30.34N 82.85W
03/25/2005 2.75 INCH SUWANNEE FL FIRE DEPT/RESCUE
BASEBALL SIZE HAIL REPORTED BY OFF DUTY FIRE FIGHER NEAR
PINE GROVE.
0350 AM HAIL 3 S WHITE SPRINGS 30.29N 82.76W
03/25/2005 1.75 INCH COLUMBIA FL AIRPLANE PILOT
HAIL DAMAGED WINDSHIELD ON INTERSTATE 75.
0350 AM HAIL 9 SE JASPER 30.42N 82.85W
03/25/2005 1.75 INCH HAMILTON FL LAW ENFORCEMENT
GOLF BALL HAIL REPORTED BY SHERIFF OFFICE EMPLOYEE ALONG
INTERSTATE 75.
0400 AM HAIL WHITE SPRINGS 30.34N 82.76W
03/25/2005 2.75 INCH HAMILTON FL PUBLIC
0415 AM HAIL 8 N WHITE SPRINGS 30.45N 82.76W
03/25/2005 1.75 INCH HAMILTON FL PUBLIC
0520 AM HAIL 6 NW HILLIARD 30.76N 81.99W
03/25/2005 1.00 INCH NASSAU FL TRAINED SPOTTER
QUARTER SIZE HAIL IN BOULOGNE
0530 AM HAIL KINGSLAND 30.79N 81.66W
03/25/2005 1.75 INCH CAMDEN GA PUBLIC
0535 AM HAIL 1 N HOBOKEN 31.20N 82.13W
03/25/2005 0.88 INCH BRANTLEY GA TRAINED SPOTTER
0535 AM HAIL 9 SE DOUGLAS 31.41N 82.74W
03/25/2005 1.75 INCH COFFEE GA LAW ENFORCEMENT
NUMEROUS REPORTS OF GOLF BALL SIZE HAIL SOUTHEAST OF
DOUGLAS
0540 AM HAIL WILLACOOCHEE 31.34N 83.05W
03/25/2005 1.75 INCH ATKINSON GA PUBLIC
0540 AM HAIL HARRIETTS BLUFF 30.87N 81.59W
03/25/2005 1.75 INCH CAMDEN GA PUBLIC
GOLF BALL SIZE HAIL COVERING YARD
0545 AM HAIL KINGSLAND 30.79N 81.66W
03/25/2005 0.75 INCH CAMDEN GA PUBLIC
0600 AM HAIL MILLWOOD 31.27N 82.66W
03/25/2005 1.00 INCH WARE GA LAW ENFORCEMENT
0600 AM HAIL 5 N WILLACOOCHEE 31.41N 83.05W
03/25/2005 1.75 INCH ATKINSON GA EMERGENCY MNGR
0600 AM HAIL MILLWOOD 31.27N 82.66W
03/25/2005 1.00 INCH WARE GA LAW ENFORCEMENT
0615 AM HAIL 6 N FOLKSTON 30.92N 82.01W
03/25/2005 1.75 INCH CHARLTON GA PUBLIC
0620 AM HAIL 2 N ALMA 31.57N 82.48W
03/25/2005 1.75 INCH BACON GA EMERGENCY MNGR
0630 AM HAIL HOBOKEN 31.18N 82.13W
03/25/2005 1.00 INCH BRANTLEY GA TRAINED SPOTTER
0635 AM HAIL 11 E WAYCROSS 31.21N 82.17W
03/25/2005 1.00 INCH BRANTLEY GA PUBLIC
0640 AM HAIL HOBOKEN 31.18N 82.13W
03/25/2005 1.00 INCH BRANTLEY GA TRAINED SPOTTER
0645 AM HAIL SURRENCY 31.72N 82.20W
03/25/2005 0.88 INCH APPLING GA PUBLIC
0705 AM HAIL LIVE OAK 30.29N 82.99W
03/25/2005 1.75 INCH SUWANNEE FL EMERGENCY MNGR
0705 AM HAIL 6 E DOUGLAS 31.51N 82.75W
03/25/2005 0.88 INCH COFFEE GA EMERGENCY MNGR
0705 AM HAIL JASPER 30.52N 82.96W
03/25/2005 1.00 INCH HAMILTON FL LAW ENFORCEMENT
0705 AM HAIL 8 N ODUM 31.78N 82.03W
03/25/2005 0.88 INCH WAYNE GA EMERGENCY MNGR
0705 AM HAIL 8 N ODUM 31.78N 82.03W
03/25/2005 0.88 INCH WAYNE GA EMERGENCY MNGR
0800 AM HAIL 6 E DOUGLAS 31.51N 82.75W
03/25/2005 0.88 INCH COFFEE GA EMERGENCY MNGR
0825 AM HAIL 4 SW JASPER 30.48N 83.00W
03/25/2005 1.00 INCH HAMILTON FL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED AT I-75 AND HIGHWAY 129
0825 AM HAIL WHITE SPRINGS 30.34N 82.76W
03/25/2005 1.00 INCH HAMILTON FL EMERGENCY MNGR
0844 AM HAIL MILLWOOD 31.27N 82.66W
03/25/2005 1.00 INCH WARE GA LAW ENFORCEMENT
0900 AM HAIL JASPER 30.52N 82.96W
03/25/2005 1.00 INCH HAMILTON FL LAW ENFORCEMENT
0934 AM HAIL LAKE CITY 30.19N 82.64W
03/25/2005 0.88 INCH COLUMBIA FL TRAINED SPOTTER
0945 AM HAIL WHITE SPRINGS 30.34N 82.76W
03/25/2005 0.88 INCH HAMILTON FL LAW ENFORCEMENT
1110 AM TSTM WND DMG MIDDLEBURG 30.05N 81.90W
03/25/2005 CLAY FL AMATEUR RADIO
ROOF DAMAGE TO HOUSE.
1205 PM FUNNEL CLOUD PALATKA 29.65N 81.66W
03/25/2005 PUTNAM FL AMATEUR RADIO
&&
CARROLLThe national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2005Every state in 2005This day in weather historyWarnings in Georgia, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463666.